# SDR DALA2016061704728

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT WING BOX REAR SPAR UPPER SKIN LOWER SURFACE. RIGHT WHEEL WELL AREA,  ZONE 144, CARD 1.  REPAIR WAS ACCOMPLISHED IAW ER/A 546499-14, REV ORIGINAL, HFEC ON BLENDED AREAS WAS PERFORMED AND NO ADDITIONAL DAMAGE WAS FOUND.
